# SDR REXA2016011600039

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 5,448 hours, 3,625 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 195DL HAS ONE EACH ANGLE & STIFFENER CRACKED.  REPAIRED ACCESS PANEL 195DL BY REMOVING & REPLACING FAIRING C CHANNEL, PN CC690-39251-1, IAW SRM 51-42-13-001-001-A01, 51-40-11-001-001-A01 & INCORPORATE IS670538200021 IAW EO R53572.  REMOVED ORANGE TAPE IN LINE ITEM 1 OF THIS MWC.
